# SDR FDEA201609143220

- Difficulty date: September 14, 2016
- Submitted: September 14, 2016
- Operation: Air carrier
- Aircraft: N616FE
- Make and model: Doug MD-11F
- Aircraft serial: 48747
- Aircraft time: 66,738 hours, 16,193 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB293347
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED LEADING EDGE LOWER FORWARD DOUBLER AT XOS 547 FOUND CRACKED.   R & R WITH NEW FABRICATED DOUBLER IAW SRM 51-31-01-0G.  NEW DOUBLER FABRICATED IAW DWG ARB2933, REV-T.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
